Research ArticleOpen accessIn the keywordsVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
8 articles for “Partial Differential Equation (PDE)”
Set a search alertReview ArticleOpen accessIn the keywordsFrom Textural Inpainting to Deep Generative Models: An Extensive Survey of Image Inpainting TechniquesSetika Mehra, Ayush Dogra, Bhawna Goyal et al.Journal of Computer Science, Vol. 16, Issue 1 · 1 Jan 2020 · 8,720 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Variational Symmetries of P.D.E's Incorporating Boundary Value ConstraintsUchechukwu Michael Opara, Festus Irimisose Arunaye et al.Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 22 Jan 2025 · 8,433 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew and Efficient Features for Skin Lesion Classification based on SkeletonizationYoussef Filali, Hasnae El Khoukhi, My Abdelouahed Sabri et al.Journal of Computer Science, Vol. 15, Issue 9 · 2 Sep 2019 · 8,028 accessesView PDFCite
Research ArticleOpen accessIn the abstractMOTION DETECTION USING THE SPACE-TIME INTEREST POINTSInsaf Bellamine, Hamid TairiJournal of Computer Science, Vol. 10, Issue 5 · 17 Jan 2014 · 6,643 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution for 2D European Option Pricing Using Quarter-Sweep Modified Gauss-Seidel MethodKoh Wei Sin, Jumat Sulaiman, Rasid MailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 8 Feb 2012 · 7,773 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. TalafhaJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,426 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordAn Improved Positivity Preserving Odd Degree-N Said-Ball Boundary Curves on Rectangular Grid Using Partial Differential EquationAhmed Kherd, Azizan Saaban, Noraziah Haji ManJournal of Mathematics and Statistics, Vol. 12, Issue 1 · 10 Apr 2016 · 6,740 accessesView PDFCite